Effexor
18 years ago
Featured Answer
Sort by:Oldest
Comments (7)
- 18 years ago
- 18 years ago
Related Discussions
effexor
Comments (17)In the past, I saw a "psychopharmacologist"...he was a psychiatrist who only dealt in those drugs. It was so nice to talk to someone who believed that not all of us are created equal, in terms of our tolerance, side-effects etc. He always went up very slowly on meds, and it avoided alot of problems. He said that if you start to get side-effects, go down on the med for awhile, and then try to go up again, slowly. It was so refreshing!! Annielu........just don't get TOO happy. hahahahaha Just kidding! Get as happy as you can, and enjoy yourself!...See MoreHormones or antidepressants for intolerable Perimeno symptoms????
Comments (4)I have a similar story. My gyn told me in my 30s that I had started perimenopause, but since I had very few symptoms except for some long periods, I thought nothing of it. About eight months ago, I woke to ringing in my ears, vertigo, and depression. Just one morning out of the blue. I'm now 47. I couldn't drive, go to the store, and had lost all interest in just about everything. I developed TMJ and back and neck pain. After many doctors and ents, I finally stuck with one doctor who put me on a low does valium and told me I would get better. I also have a physical therapist that works with me once a week. I took the valium for three months, then quit. And even though all my symptoms are all still here, I'm now managing. If you go down the list of peri symptoms, I have most of them. The doctor told me that depression will make symptoms worse, and if I needed to go on Xanax or valium, I would again. I understand where you are coming from and sometimes no matter how strong we think we are, we all need alittle help....See MoreAnyone taking Effexor for anxiety?
Comments (6)Well, I can't speak to the effects of Effexor specifically, but I can tell you about my similar experience. Due to perimenopause, I have nighttime anxiety and somewhat generalized anxiety during the day. I was prescribed Wellbutrin, which is considered one of the more energizing antidepressants. However, I found that taking this medication has not had a negative effect of sleeplessness on me. Because I feel better in general and have a decrease in anxiety, I tend to be able to sleep better. However, a few years ago I was prescribed Zoloft, and while I found it was both calming and energizing at the same time, it disrupted my sleep much more. It also had much less effect on my anxiety, so maybe my ongoing symptoms were the cause of my sleeplessness, vs. the medication. In my case, sleeplessness often goes hand in hand with anxiety -- your experience may be different. I think the variety of medications, as well as everyone's unique chemistry, makes it impossible to make a blanket statement about what will or won't work for one person, as well as whether it will cause fatigue or sleeplessness. I'm assuming your doctor had a reason for selecting this medication for you. Unfortunately, it's often a try and see kind of thing. I wish you luck in finding relief from your anxiety. I'm sure others will have helpful information about Effexor in particular. Tina...See MoreAnti-depressants for hot flashes?
Comments (33)I suffered from hot flashes for nine years, until I started taking Zoloft. My hot flashes were every fifteen minutes all morning and evening, with a little relief during the day. For women who have severe symptoms of menopause, precription meds are sometimes needed. If you have no quality of life because of your symptoms and you are completely miserable, like I was, thoughts of suicide can enter your brain -- prescription meds are a much better option. I tried all forms of natural remedies and NOTHING helped....See More- 18 years ago
- 18 years ago
- 18 years ago
- 18 years ago
Sponsored
wodkaOriginal Author